# SDR SIMA201110105

- Difficulty date: April 8, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 19,731 hours, 14,520 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 670341757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND BOTH HALVES OF FRAME 280 CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW EO-CR-53MR-219.  THE AIRCRAFT WAS RETURNED TO SERVICE.
